# SDR SWAA2025042107434

- Difficulty date: March 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FWD I/B SEAT TRACK CRACKED<[01] F/O'S FWD I/B SEAT TRACK CRACKED WAS REPLACED IAW IPC 25-11-01-55 AND WILL BE INSTALLED IN THE TASK CARD NUMBER TTG8Q003KP1W;[02] VERIFIED
